# SDR AWXA200200116

- Difficulty date: January 30, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 60,165 hours, 49,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Chord
- Part number: 6545410554
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-20 CHECK A 1.3" CRACK WAS FOUND ON INBOARD OF SEAT TRACK ON UPPER TEE CHORD OF LONGITUDINAL BEAM BS 727B, RBL 44, WL 208. MAINTENANCE TRIMMED OUT CRACKED AREA OF CHORD AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS, REMOVED EXISTING TIE STRAP, FABRICATED A NEW TIE STRAP AND INSTALLED REPAIR IAW AWA ER 15-5702-02038-GF1.
